# SDR FDEA201104061366

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX5300073
- Condition: Gouged
- Location: Bs 1140, S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1140, S2L, IS GOUGED.  REMOVED DAMAGED SECTION OF FRAME IAW SRM 51-40-02.   LOCATED, TRIMMED AND DRILLED FRAME AND SPLICES SRM 53-00-07, P.201/202, FIG 201.  TREATED AND PRIMED FRAME AND SPLICES IAW SRM 51-20-01. INSTALLED FRAME REPLACEMENT AND 4 EA SPLICES IAW SRM 53-00-07, P 201/202, FIG.201, REPAIR NR 3, AT BS 1140, S2L, CAT "B" MAJOR REPAIR.
